# SDR C2XA04SH496

- Difficulty date: August 31, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 4,775 hours, 2,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEAM IAW EMB 145XR SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
